# SDR COMA9760066

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22850741115
- Condition: Failed
- Location: Rt Tr Unit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER UNLOCKED MESSAGE ON EICAS.  REPLACED THE REVERSER STOW SWITCH.
